# SDR ASAA2022101240308

- Difficulty date: October 12, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,106 hours, 7,555 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW3793
- Condition: Faulty
- Location: #2 Engine
- Part time: 17,243 hours, 20,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG MAINTENANCE FAULT CODE 75-20452, "THE VBV POSITION SIGNALS DISAGREE", SHORT TIME FAULT, FOUND WHILE PERFORMING T/C 78273000. GROUNDED - YES. REF ASA W/O 1927523, ASA T/C N8473000 AND ASA T/C N8473001 FOR REMOVAL AND INSTALLATION OF THE #2 ENG HMU. NO FAULTS AFTER INSTALLATION.
